Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On p-Adic L-Functions

Kenkichi Iwasawa
Annals of Mathematics
Second Series, Vol. 89, No. 1 (Jan., 1969), pp. 198-205
Published by: Annals of Mathematics
DOI: 10.2307/1970817
Stable URL: http://www.jstor.org/stable/1970817
Page Count: 8
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
On p-Adic L-Functions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[198]
    [198]
  • Thumbnail: Page 
199
    199
  • Thumbnail: Page 
200
    200
  • Thumbnail: Page 
201
    201
  • Thumbnail: Page 
202
    202
  • Thumbnail: Page 
203
    203
  • Thumbnail: Page 
204
    204
  • Thumbnail: Page 
205
    205